# SDR MWEA95498

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Bs 427-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTAL BETWEEN STA 427 AND 446 AT LONGERON 29L HAS VARIOUS AREAS OF MILD CORROSION BEYOND LIMITS.  FABRICATED A NEW INTERCOSTAL IAW 53-11-2 AND INSTALLED PER SRM 53-01.
